Couldn't find what you looking for?

TRY OUR SEARCH!

Three or four months ago (I really don't remember well anymore) I made a terrible mistake. My friend and I were in this club and talked to some girls, drinking beers and stuff. Suddenly one of them said to us, do we want to make this night even more fun. Of course, we agreed and she gave us some pills saying they're completely harmless. I took it and two hours later, one more. 

Later, I found out that she gave me ketamine but it was too late. I continue partying for next two weeks and constantly taking ketamine. I was hooked up. 

But, finally I came to myself. I want to finish with this grave thing for good.

Can someone tell me how hard is ketamine withdrawal and what can I expect?

Thank you all.

 

Loading...

I went to look this up. ketamine is used in veterinary in in human medicine. It is a tranquilizer and could have serious effects on your body.I hope this helps.

 ***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...


Have you ever been dependent on anything else ever before, an addiction to anything else? Side effects vary depending on the person but some possible ones are as follows: flashbacks, hallucinations, anxiety, insomnia, dysphoria, and disorientation. How long they last is also dependent on the person but be strong, get a new group of friends or stay away from the 'new group of club friends' as they are a bad influence with the drugs, and you should get over this hurdle. Also, when you need someone to talk to, talk to your best friend, come onto steadyhealth or pick up the phone to the abuse line and someone would/will be willing to listen (I will be).

Hope this helps
Reply

Loading...

User avatar
Health Advisor
784 posts

Hello, Lee.

You got some quality answers from our members and I want just to congratulate you on your determination. That is the most important step in withdrawal. No matter what is expecting you on your journey, you must be persistent and always keep your head up. 

Don't worry too much about side-effects, pain will come and go; anxiety, insomnia, hallucination and all other withdrawal symptoms cannot break your will. Because, at the end, your prize is something wonderful: chance for a new start, without dependency. 

Keep that in mind in every second of your withdrawal and you are going to succeed, I guarantee it.

Be safe.

Reply

Loading...